No matter the form of illness you might have, don't self medicate. Thats why during advertisement, customers are advised to go for test if symptoms persists after three days.
AIDS loss syndrome is not a specific disease. A person with AIDS has it when they lose at least 10% of their body weight, especially muscle. You may also have diarrhea or extreme weakness unrelated to infection for at least a month. We don't understand it very well, but it doesn't happen as often as it used to, thanks to antiretroviral therapy (ART), drugs used to treat HIV.
However, it is a significant threat to AIDS patients. This makes opportunistic infections, dementia and death more likely. Even a 5% weight loss can increase the likelihood of problems.
Monitor your weight and eat well even when you are not hungry. Call your doctor if you suddenly lose weight, have severe diarrhea, or have an infection that affects your stomach and intestines.
No ART drug is at the top of the list, so don't miss a dose.
Maybe you're not eating enough to get the nutrients your body needs to function properly.
When you have HIV, you burn calories quickly. This may be because your immune system is working hard or because HIV has affected the hormones that control your metabolism. Whatever the reason, you will need more calories to maintain your weight. This can be challenging because HIV can take away your appetite.
Other things that can make you stop eating and lead to weight loss.
Drug side effects such as nausea, taste changes or tingling in the mouth
Symptoms of opportunistic infections such as sore throat or bloating
Lack of energy
If you notice any signs of aggressive weight loss don't hesitate to seek professional help before its too. Please like and share this article and let's help save lives and inform more people about the virus.
News Hub Creator firstname.lastname@example.org